MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® MOLDING & OCCLUSION BALLOON CATHETER; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

W. L. GORE & ASSOCIATES, INC. GORE® MOLDING & OCCLUSION BALLOON CATHETER; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Catalog Number MOB37
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, this patient underwent endovascular treatment for an abdominal aortic aneurysm using gore excluder conformable aaa endoprosthesis and gore excluder aaa endoprostheses.Gore molding & occlusion balloon catheter was also used as an accessory.After deploying all stent grafts and inflating the balloon inside them, a proximal type i endoleak was observed on the trunk ipsilateral leg via contrast imaging.After another balloon inflation, a dissection occurred just below the right renal artery, and the type i endoleak remained.Although no further treatment was performed, and the physician decided to follow up with the patient.The patient tolerated the procedure.The physician¿s comment: ¿the balloon may have been advanced too far proximally during the inflation.¿.

Brand Name
GORE® MOLDING & OCCLUSION BALLOON CATHETER
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
eimi ueda
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22392696
Report Number3007284313-2025-04072
Device Sequence Number9017455
Product Code MJN
UDI-Device Identifier00733132639489
UDI-Public(01)00733132639489(17)270926
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172567
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMOB37
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale